# SDR IXX2008F00008

- Difficulty date: July 8, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Engine: Ge CFM56*
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, NR 2 FIRE WARNING CAME ON, THE CREW DISCHARGED BOTH FIRE BOTTLES AND SHUTDOWN NR (2) ENGINE. CREW LANDED WITHOUT INCIDENT.  IN WORK.  (K)
